Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of finitely junctioned continua


Authors: Edwin Duda and Paweł Krupski
Journal: Proc. Amer. Math. Soc. 116 (1992), 839-841
MSC: Primary 54F15
DOI: https://doi.org/10.1090/S0002-9939-1992-1131034-5
MathSciNet review: 1131034
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Metric continua which are $ k$-junctioned are defined and characterized. Furthermore such continua are shown to be invariant under open or monotone mappings.


References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Concerning hereditarily indecomposable continua, Pacific J. Math. 1 (1951), 43-51. MR 0043451 (13:265b)
  • [2] C. E. Burgess, Homogeneous continua which are almost chainable, Canad. J. Math. 13 (1961), 519-528. MR 0126255 (23:A3551)
  • [3] E. Duda and J. Kell, Monotone and open mappings on circularly chainable continua, Proc. Internat. Conf. on Geometric Topology, PWN, Warsaw 1980, pp. 109-111. MR 656723 (83k:54041)
  • [4] E. Duda, P. Krupski, and J. T. Rogers, Jr., On locally chainable homogeneous continua (submitted).
  • [5] W. T. Ingram, On atriodic tree-like continua with positive span, Fund. Math. 77 (1972), 99-107. MR 0365516 (51:1768)
  • [6] P. Krupski, Open images of solenoids, Topology, Proc., Leningrad 1982, Lecture Notes in Math., Springer-Verlag, Berlin and New York, vol. 1060, 1984, pp. 76-83. MR 770227 (86g:54049)
  • [7] W. Lewis, Homogeneous tree-like continua, Proc. Amer. Math. Soc. 82 (1981), 470-472. MR 612742 (82f:54054)
  • [8] I. Rosenholtz, Open maps of chainable continua, Proc. Amer. Math. Soc. 42 (1974), 258-264. MR 0331346 (48:9680)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F15

Retrieve articles in all journals with MSC: 54F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1131034-5
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society